| Model Number |
SUTURESNARE, 90 STRAIGHT |
| Medical Device Problem Codes |
Break (1069); Material Frayed (1262)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/11/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 09-feb -2026, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-6060-90 suturesnare wire was frayed and broke shortly after opening.This occurred during use in a case with no patient effect.The procedure was completed after using a replacement.